MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R STD+; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R STD+; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-03-050
Medical Device Problem Codes Difficult to Open or Close (2921); Device Difficult to Maintain (3134)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Lcs femoral implant was being opened by nursing staff, the inner sterile packaging was stuck inside the outer packaging.Scrub nurse needed to remove the paper covering of the internal packaging to access the femoral component.The packaging is still stuck together and available for examination if required.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no product or packaging was returned.We were provided with a photo of the tyvek that confirmed the incident and a photo of the label to identify the product.No corrective actions were deemed necessary as the cause of the reported issue was undetermined.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LCS COMPLETE FEM POR R STD+
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8962272
Report Number1818910-2019-103113
Device Sequence Number3147133
Product Code NJL
UDI-Device Identifier10603295021704
UDI-Public10603295021704
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-03-050
Device Catalogue Number129403050
Device Lot Number9018246
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer09/06/2019
07/15/2020
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date09/17/2019
07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1